# SDR C2XA09RI097

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 12,547 hours, 7,059 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 14553085414
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2914 - EWR - FLIGHT CREW REPORTED THAT ON CLIMB PASSING THROUGH 13,000FT, BLEED 1 OVERTEMP AND BLEED 2 OVERTEMP WARNINGS ON EICAS.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 1 LOW TEMP FAN AIR THERMOSTAT SENSE LINE AND PERFORMED OPERATIONAL AND LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
